# SDR DL73E990554

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Position
- Location: Speedbrakes
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  DISCONTINUED TAKEOFF BELOW 60 KTS SPEEDBRAKE/FLAPS/STAB TRIM APPEAR NORMAL.  FOUND SPEEDBRAKE HANDLE NOT IN DETENT REPOSITIONED HANDLE.  PERFORMED TAKEOFF WARN TEST, CKS OK.
